International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 2, Pages 227-233

A note on an inequality for the gamma function

Christopher Olutunde Imoru

Department of Mathematics, University of Ife, Ile-Ife, Oyo State, Nigeria

Received 23 August 1976; Revised 30 June 1977

Copyright © 1978 Christopher Olutunde Imoru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some inequalities for the Wallis functions are proved. The results of this paper are consequences of some characterization of convex functions. A generalization of a result of Boyd (1) and an extentlon of an inequality of Gantschi (3) are obtained.